Global stability in a chemostat with multiple nutrients

Patrick De Leenheer, Simon Asher Levin, Eduardo D. Sontag, Christopher A. Klausmeier

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

We study a single species in a chemostat, limited by two nutrients, and separate nutrient uptake from growth. For a broad class of uptake and growth functions it is proved that a nontrivial equilibrium may exist. Moreover, if it exists it is unique and globally stable, generalizing a result in [15].

Original languageEnglish (US)
Pages (from-to)419-438
Number of pages20
JournalJournal of mathematical biology
Volume52
Issue number4
DOIs
StatePublished - Apr 1 2006

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Agricultural and Biological Sciences (miscellaneous)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global stability in a chemostat with multiple nutrients'. Together they form a unique fingerprint.

  • Cite this